Posted by: Deppy | 2009-04-07


I was on Cymbalta for just over 6 months, in the last two weeks of taking them I ' weaned'  myself off.. 4 days after the last tablet I developed flu-like symptoms and ringing in my ears, this has been on and off (more on than off)for two weeks now, I read on the internet that this could be Cymbalta withdrawal symptoms... if this is the case, please tell me how long will it last? Is there anything I can take to counteract it?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Similar symptoms have been described when coming off some ADs, and could result from coming of Cymbalta. I'd expect it to have gone by now ( and of course there are other things like viral illnesses which can cause these specific symptoms ) . maybe best check with your GP who can rule out physical causes. If it's only the Cumbalta under suspicion, many recommend you go back up to the last level of Cymbalta for a week or two, the n come off it even more gradually --- but your doc who prescribed the Cymbalta can advise very specifically on that

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.